# SDR A6WA201643628

- Difficulty date: March 2, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 30,490 hours, 29,365 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: S61448AH
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484 FLOOR SUPPORT STRUCTURE CLIP AT LBL 36, IS CRACKED.  REPLACED.
